MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number 03183734190
Medical Device Problem Codes Low Test Results (2458); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned results for multiple patient samples tested for total protein gen.2 (tp2) on a cobas 6000 c (501) module.Discrepant results were provided for 1 patient sample.The initial result was 0.7 g/dl.The repeat result from a different c501 module was 7.1 g/dl.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) found the customer had downloaded new h2o calibrator parameters but only recalibrated the primary reagent pack.The customer did not qc the standby reagent packs correctly.The standby reagent pack failed qc but the customer did not resolve the qc issue on that reagent pack.When the primary reagent pack ran out and changed to the standby reagent pack, patient results were low.After recalibrating the reagent pack causing the issue, the correct results were received.A precision check passed.The sample was spun down for 5 minutes at 3500 revolutions per minute (rpm).This spin time may be shorter than recommended.Abnormal probe sucking, abnormal sample aspiration, and sample short errors were observed on the alarm trace data.These are indicators of possible poor sample quality.The investigation determined the event was due to the customer's calibrator and qc handling.The issue was resolved by recalibrating the affected reagent pack.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21526631
Report Number1823260-2025-00634
Device Sequence Number12856606
Product Code CEK
UDI-Device Identifier04015630918928
UDI-Public04015630918928
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number03183734190
Device Lot Number82266201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexMale